CSpace  > 应用数学研究所
关于一般马氏过程遍历性的一个注记
董昭1; 巩馥洲2
2000
Source Publication应用概率统计
ISSN1001-4268
Volume016Issue:001Pages:31
Abstract本文讨论了一般保守右过程的遍达性和不可约性,作为我们证明了一类Dirichlet过程的不可约性及遍历性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38878
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学院金融工程与金融管理研究中心
Recommended Citation
GB/T 7714
董昭,巩馥洲. 关于一般马氏过程遍历性的一个注记[J]. 应用概率统计,2000,016(001):31.
APA 董昭,&巩馥洲.(2000).关于一般马氏过程遍历性的一个注记.应用概率统计,016(001),31.
MLA 董昭,et al."关于一般马氏过程遍历性的一个注记".应用概率统计 016.001(2000):31.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[董昭]'s Articles
[巩馥洲]'s Articles
Baidu academic
Similar articles in Baidu academic
[董昭]'s Articles
[巩馥洲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[董昭]'s Articles
[巩馥洲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.